# SDR UIEA2024042400307

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP INNER SURFACE FWD SECOND BAY STA 622 APPROX WITH TWO DENTS( DENTS (2 EA) ON RH WING OUTBOARD FLAP INNER SKIN PANEL WERE REPAIRED PER SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED. )
